MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN ASSAY
Catalog Number 08058849190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable vanc2 vancomycin results for 5 samples from the same patient on a cobas pro c 503 analytical unit.For sample 1, the initial result was 14.1 mg/l.The sample was repeated in another laboratory and the result was 63.7 mg/l.For sample 2, the initial result was 7.9 mg/l.The sample was repeated in another laboratory and the result was 38.4 mg/l.For sample 3, the initial result was < 4 mg/l.The sample was repeated in another laboratory and the result was 7.5 mg/l.For sample 4, the initial result was < 4 mg/l.The sample was repeated in another laboratory and the result was 7.5 mg/l.For sample 5, the initial result was 11.7 mg/l.The sample was repeated in another laboratory and the result was 47.1 mg/l.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).Calibration was last performed on (b)(6) 2023.The qc recovery data provided was acceptable.The customer confirmed that the patient does not have a gammopathy.The patient sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Based on the calibration and qc data, a general reagent issue could be excluded.Five patient samples were received for investigation.The customer's results were able to be confirmed.An interfering factor that accelerates the aggregation of microparticle was confirmed in the patient's samples and as the root cause of the event.Per product labeling, "in very rare cases (less than 1 reported case per 1000000 tests) certain immunoglobulins can unspecifically interfere with the agglutination reaction leading to unreliable results.".
 
Additional Manufacturer Narrative
H6 investigation findings code was updated.

Brand Name
ONLINE TDM VANCOMYCIN GEN.3
Common Device Name
VANCOMYCIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17869812
Report Number1823260-2023-03180
Device Sequence Number20590149
Product Code LEH
UDI-Device Identifier07613336121627
UDI-Public07613336121627
Combination Product (Y/N)Y
Initial Reporter CountryNL
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number08058849190
Device Lot Number70189301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer08/01/2024
11/28/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date08/22/2024
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMANTADINE; DAPAGLIFLOZINE; FUROSEMIDE; ISOSORBIDEDINITRAAT; LEVODOPA/CARBIDOPA; LOSARTAN; METAMIZOL; METFORMINE; METOPROLOL; NADROPARINE; NOVOMIX; ONDANSETRON; OXYCODON; PIPERACILLINE/TAZOBACTAM; SIMVASTATINE; ULTIBRO BREEZHALER
Patient SexUnknown